Mayo Clinic Connect
Hi. Could anyone tell me if they experienced neausea while having radiation treatments for bc? I'm into my 3rd week of 5 and have started feeling extremely neausous.
My radiation was 21 years ago, I felt great during and after, I was 41 at the time. I would be curious to know if anyone developed aortic stenosis of the heart valve from right breast cancer radiation? I developed it 5 years ago. My breast cancer back is now in my left breast DCIS and I'm getting double mastectomy next week.
I had 30 treatments and the worst that happened was a bit of "sunburn". No nausea, no other effects. Hope it goes away for you.
Jump to this post
Thank you. Me too.
Thank you for replying and sending healthy, healing thoughts your way.
I will have my 30th and final radiation treatment tomorrow. I did have a little nausea, but not bad. Mostly the burns and blisters which were relieved by using calendula cream 4 times a day. I also used aloe (did not contain alcohol or fragrance); I was using my aloe plant but doctor said no as it could have bacteria on it which could cause infection with the blisters. In addition, I used a product called tamanu oil and it helped as well. I am told my burns look pretty good for all the radiation I have had in four areas.
Thank you. When did you develop bolsters and burns? I'm halfway through week 3 and so far so good except for the neausea
About the second week it started getting tender and the third week it really go red. The radiation nurse did say some women experience a bloom of burns following radiation. Also, the burns continue for about 2 week radiation finishes. It will get better…hang in there!
Hi. I experienced nausea once during my treatment. My Radiation treatment was different. I had Brachytherapy or Mammosite Radiation treatment. My Radiation was directly to the area of the lumpectomy via catheter and balloon.
My Radiation Oncologist stated the nausea my have been pain related and to be sure to take my pain and nausea meds, prescribed after surgery, as directed.
I had 16 weeks of chemo before the radiation and was wondering if the neausea could still be related to the chemo. It's been about 7 weeks since I finished chemo so I don't know what's going on.
I was also thinking, if you are on pain medication then that can also cause nausea. I switched over to Tylenol about 3 days after surgery and then went off as I don't do well with drugs.
Liked by tammyp
Are you drinking enough fluids? If I didn't drink enough fluids, i think my nausea got triggered.
Liked by Colleen Young, Connect Director, tammyp
How did you like that? I was going to have that treatment and my tumor was too big once removed. Therefore, I fell outside the qualifications and had to have the tube removed a week after surgery.
version 22.214.171.124.2.9Page loaded in 0.915 seconds